# SDR SA05064

- Difficulty date: June 6, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- System (JASC): 2565 · Escape Slide
- Part: Line
- Condition: Misrouted
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR SLIDE MOORING LINE FOUND IMPROPERLY ROUTED.  MX CORRECTLY ROUTED MAIN ENTRY DOOR SLIDE MOORING LINE.  OK FOR SERVICE.
